# SDR UALA2010081302960

- Difficulty date: August 13, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 47,991 hours, 5,670 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP.  AFT GALLEY LWR LT FWD AND CTR, SEATS 45 THRU 53L, DOOR 4L FWD EXIT, DOOR 4R AFT, COMMON PROBLEM ON ACFT THAT HAVE BEEN O/H.   FOUND DISCONNECTED UNDER SEAT 45B, CHECKS OK.
